Asymptotic Behaviour of Another Second Order Mock Theta Function

  • Received : 2006.03.07
  • Published : 2007.09.23

Abstract

In this paper we show that the second order mock theta function, given by Hikami, is bounded and satisfies the second condition for the mock theta functions.

References

  1. G. E. Andrews and D. Hickerson, Ramanujan's 'Lost' Notebook VII: The sixth order mock theta functions, Adv. in Math., 89(1991), 60-105. https://doi.org/10.1016/0001-8708(91)90083-J
  2. K. Hikami, Transformation formula of the second order Mock theta function, (Preprint).
  3. G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University, Press, Cambridge, 1990.
  4. B. Gordon and R. J. McIntosh, Some eight order Mock theta functions, J. London Math. Soc., 62(2)(2000), 321-335. https://doi.org/10.1112/S0024610700008735
  5. S. Ramanujan, The lost notebook and other unpublished papers, Narosa Publishing House, New Delhi, 1987.
  6. G. N. Watson, The final problem: An account of the Mock theta functions, J. London Math. Soc., 11(1936), 55-80. https://doi.org/10.1112/jlms/s1-11.1.55
  7. G. N. Watson, The Mock theta functions (2), Proc. London Math. Soc., 42(2)(1937), 274-304. https://doi.org/10.1112/plms/s2-42.1.274